Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 72, Number 3, Pages 323–339 (Mi tmf5334)  

This article is cited in 4 scientific papers (total in 4 papers)

Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. I

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov


Abstract: In the generic position case properties of the variations of scattering data are studied for a smooth fast decreasing potential of the Sturm–Liouville problem. Orthogonality and completeness relations for bilinear combinations of the lost solutions of this problem are formulated in a more precise form and properties of the recursion operator and its resolvent are thoroughly analysed.

Full text: PDF file (1630 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 72:3, 909–920

Bibliographic databases:

Received: 27.02.1987

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. I”, TMF, 72:3 (1987), 323–339; Theoret. and Math. Phys., 72:3 (1987), 909–920

Citation in format AMSBIB
\Bibitem{ArkPogPol87}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Expansions with respect to squares, symplectic and poisson structures associated with the Sturm--Liouville problem.~I
\jour TMF
\yr 1987
\vol 72
\issue 3
\pages 323--339
\mathnet{http://mi.mathnet.ru/tmf5334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936381}
\zmath{https://zbmath.org/?q=an:0653.34017|0633.34017}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 72
\issue 3
\pages 909--920
\crossref{https://doi.org/10.1007/BF01018296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N097600001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5334
  • http://mi.mathnet.ru/eng/tmf/v72/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. II”, Theoret. and Math. Phys., 75:2 (1988), 448–460  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. II”, Theoret. and Math. Phys., 83:1 (1990), 377–382  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Kalyakin, “Perturbation of the Korteweg–de Vries soliton”, Theoret. and Math. Phys., 92:1 (1992), 736–747  mathnet  crossref  mathscinet  zmath  isi
    4. L. A. Kalyakin, “Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation”, Math. Notes, 58:2 (1995), 814–823  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:336
    Full text:103
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021